# SDR UALA2009051801398

- Difficulty date: May 16, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR LEVEL SEAT TRACK HAS A BROKEN SECTION STA 786.0, LBL 89.5.   MAJOR REPAIR ACCOMPLISHED, CUTOUT DAMAGED SEAT TRACK, FABBED AND INSTALLED NEW TRACK SECTION.
